# SDR LOVA0000241

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230LF
- Make and model: Bell 230
- Aircraft serial: 23017
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill Assy
- Part number: 22204027105
- Condition: Worn
- Location: Transmission
- Part time: 2,203 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR NR 1 ENGINE DRIVE VIBRATION FOUND LOW TORQUE ON NUT P/N 222040224001 FOR INPUT QUILL.  IN ADDITION, FOUND BEVEL GEAR SPLINE WORN, AND ADAPTER ASSY RUB.
